×

zbMATH — the first resource for mathematics

Found 116 Documents (Results 1–100)

100
MathJax
Gazzola, Filippo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 4th Italian-Japanese workshop, GPPEPDEs, Palinuro, Italy, May 25–29, 2015. Cham: Springer (ISBN 978-3-319-41536-9/hbk; 978-3-319-41538-3/ebook). Springer Proceedings in Mathematics & Statistics 176, 257-276 (2016).
MSC:  35K58
PDF BibTeX XML Cite
Full Text: DOI
Amann, Herbert (ed.) et al., Recent developments of mathematical fluid mechanics. Proceedings of the international conference on mathematical fluid dynamics on the occasion of Yoshihiro Shibata’s 60th birthday, Nara, Japan, March, 5–9, 2013. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0938-2/hbk; 978-3-0348-0939-9/ebook). Advances in Mathematical Fluid Mechanics, 351-374 (2016).
MSC:  35Q35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification